| Model Number |
BB11Y25R3 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted as part of a retrospective review and remediation as part of a capa action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to use of a custom tubing pack, the packaging was damaged.The customer reported damage to the inner and outer packaging and the sterile barrier.The exterior box as well as the interior tyvek lid were damaged/torn and breaking the sterile barrier. no other devices in the same box/shipping container were damaged.The pack was replaced.There was no patient involved.